5 Publikationen

Alle markieren

[5]
2021 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2955696
Pressland, M., Sauter, J.: On Quiver Grassmannians and Orbit Closures for Gen-Finite Modules. Algebras and Representation Theory . (2021).
PUB | DOI | WoS
 
[4]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2955346
Crawley-Boevey, W.W., Ma, B., Rognerud, B., Sauter, J.: Combinatorics of faithfully balanced modules. Journal of Combinatorial Theory, Series A. 182, : 105472 (2021).
PUB | DOI | WoS
 
[3]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2943570
Ma, B., Sauter, J.: On faithfully balanced modules, F-cotilting and F-Auslander algebras. JOURNAL OF ALGEBRA. 556, 1115-1164 (2020).
PUB | DOI | WoS
 
[2]
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2935583
Eiriksson, Ö., Sauter, J.: Quiver-graded Richardson orbits. COMMUNICATIONS IN ALGEBRA. 47, 4304-4335 (2019).
PUB | DOI | WoS
 
[1]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2908818
Crawley-Boevey, W.W., Sauter, J.: On quiver Grassmannians and orbit closures for representation-finite algebras. MATHEMATISCHE ZEITSCHRIFT. 285, 367-395 (2017).
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung

5 Publikationen

Alle markieren

[5]
2021 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2955696
Pressland, M., Sauter, J.: On Quiver Grassmannians and Orbit Closures for Gen-Finite Modules. Algebras and Representation Theory . (2021).
PUB | DOI | WoS
 
[4]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2955346
Crawley-Boevey, W.W., Ma, B., Rognerud, B., Sauter, J.: Combinatorics of faithfully balanced modules. Journal of Combinatorial Theory, Series A. 182, : 105472 (2021).
PUB | DOI | WoS
 
[3]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2943570
Ma, B., Sauter, J.: On faithfully balanced modules, F-cotilting and F-Auslander algebras. JOURNAL OF ALGEBRA. 556, 1115-1164 (2020).
PUB | DOI | WoS
 
[2]
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2935583
Eiriksson, Ö., Sauter, J.: Quiver-graded Richardson orbits. COMMUNICATIONS IN ALGEBRA. 47, 4304-4335 (2019).
PUB | DOI | WoS
 
[1]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2908818
Crawley-Boevey, W.W., Sauter, J.: On quiver Grassmannians and orbit closures for representation-finite algebras. MATHEMATISCHE ZEITSCHRIFT. 285, 367-395 (2017).
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung